Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

bad day

For some reason, last night was the absolute worst night ever. I wouldn't get comfortable, I was hot, then
I was literally shivering and soaked in sweat. This experience is such a roller coaster! Today has been a little bit better, but still hurting a lot. I have to keep reminding myself I'm only 2 weeks out of surgery. I've been having a lot of issues with dry eyes so my doctor is taking me off the oxycontin a little earlier than expected. This is fine with me. I know its supposed to be a LA drug but its highly addictive and can cause seizures coming off it too fast- I know, it happened to me after another surgery so this time I'm weaning slowly over the next 5 days or so. My doctor did warn me that my pain level may be higher the next few days as my body adjusts. I hope its not too bad. anyway, I really hope tonight is better. Blessings to all of those struggling today too.
Severe DDD in S1-T12. 5 disc herniations. 5 compression fractures. Had a 2 level lumbar fusion/decompression on June 12, 2013. L4-5 foraminotomy on Jan 8, 2014, Right SI fusion in Oct 2014. Scheduled for L4-5 fusion to existing fusion on Sept 28, 2015


  • Your most likely having a reaction to your medication. Flexeril is well known for causing night sweats for many people. Other drugs do the same thing.

    I wish you the best. I'm so tired of taking meds, but it's the only thing that helps...a little. Hopefully, your procedure will be successful and you wont need to stay on meds.

    Several Epidurals, L4-S1 360 ALIF, Numerous Facet Joint Injections, RFA x2
  • I was constantly sweating until they switched my Percocet to Norco, and my Robaxin to Valium. Huge differences in other areas too. I felt like a new person.
  • are likely coming from the reduction in opiates. Over the course of the next few days things should improve. Oxycontin does not cause seizures, however, there are other meds that do, and are often used in treating back pain such as Lyrica or gabapentin .
  • Lyrica did work well for me considering some of the nerve pain issues I've had. Unfortunately, it also zapped my short term memory. Topamax did so-so, but I felt like I was having a stroke; half my face would go numb, an arm would start tingling and I felt out of it. All drugs do different things to our bodies. It stinks that each person is sort of a test subject with medications. What works great for one person can cause horrible side effects for someone else. Crazy!

    Several Epidurals, L4-S1 360 ALIF, Numerous Facet Joint Injections, RFA x2
  • worked great for me too EMS guy, but unfortunately, it also caused me to gain a lot of weight, so I went off it , then went back on later and am now off it again..........but this is some 8 years into my journey this time.
Sign In or Register to comment.